MAUDE Adverse Event Report: MEDTRONIC, INC INPUT PS INTRODUCER SHEATH; INTRODUCER, CATHETER

MEDTRONIC, INC INPUT PS INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number 080011
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Anaphylactic Shock (1703)
Date of Event 08/12/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Two input ps introducer sheaths were used during a cardiac ablation.Patient suffered anaphylaxis.There is a possibility that the patient was allergic to ethylene oxide used to sterilise the devices.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INPUT PS INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7524988
Report Number1220452-2018-00061
Device Sequence Number16470087
Product Code DYB
UDI-Device Identifier20643169014514
UDI-Public20643169014514
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K132617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2017
Device Model Number080011
Device Catalogue Number080011
Device Lot Number50804227
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2018
Supplement Date Received by Manufacturer11/01/2018
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient Weight60